Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have sometimes erectile dysfunction and i have diabetes & high blood pressure patient

i m 48 yrs. diabetic & high blood pressure patient for the last 12 years. i have sometimes erctile dysfunction sometime soft erectile at the time of sex. my organ become curved downward and thick at bottom and thin at upper side at the time of erection . there is lack of sex desire. pl help.
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Dear Azhar,
Welcome to HealthcareMagic Forum.

The erectile dysfunction could be due to diabetes or may be due to the drugs for hypertension.

You need to be thoroughly investigated by a sexual medicine doctor to rule out these problems

Hence consult a Sexual medicne consultant asap

Wish you Good Health
Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)
Consultant Sexual Medicine / Sexology, TRIVANDRUM, Kerala
+91 - 94477 05077 / 99464 25577
International Association For Sexual Medicine /
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor